آمار

تعداد نشریات27
تعداد شماره‌ها566
تعداد مقالات5,825
تعداد مشاهده مقاله8,162,993
تعداد دریافت فایل اصل مقاله5,461,537
Alavi, Majid, Asady, Babak. (1391). SYMMETRIC TRIANGULAR AND INTERVAL APPROXIMATIONS OF FUZZY SOLUTION TO LINEAR FREDHOLM FUZZY INTEGRAL EQUATIONS OF THE SECOND KIND. نشریه علمی دانشگاه سیستان و بلوچستان, 9(6), 87-99. doi: 10.22111/ijfs.2012.115
Majid Alavi; Babak Asady. "SYMMETRIC TRIANGULAR AND INTERVAL APPROXIMATIONS OF FUZZY SOLUTION TO LINEAR FREDHOLM FUZZY INTEGRAL EQUATIONS OF THE SECOND KIND". نشریه علمی دانشگاه سیستان و بلوچستان, 9, 6, 1391, 87-99. doi: 10.22111/ijfs.2012.115
Alavi, Majid, Asady, Babak. (1391). 'SYMMETRIC TRIANGULAR AND INTERVAL APPROXIMATIONS OF FUZZY SOLUTION TO LINEAR FREDHOLM FUZZY INTEGRAL EQUATIONS OF THE SECOND KIND', نشریه علمی دانشگاه سیستان و بلوچستان, 9(6), pp. 87-99. doi: 10.22111/ijfs.2012.115
Alavi, Majid, Asady, Babak. SYMMETRIC TRIANGULAR AND INTERVAL APPROXIMATIONS OF FUZZY SOLUTION TO LINEAR FREDHOLM FUZZY INTEGRAL EQUATIONS OF THE SECOND KIND. نشریه علمی دانشگاه سیستان و بلوچستان, 1391; 9(6): 87-99. doi: 10.22111/ijfs.2012.115


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.